Active ingredients: progesterone
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I am 12 years post total hysterectomy. I used essential oils to help balance my hormones prior to going on hormone therapy 9 weeks ago which I am using the pellets in my hip and take extra progesterone at night because my second set of labs said I needed more. I should have done this years ago but when it happens slowly you start to have a new normal and don't realize how bad you get until one day you can't take it anymore. Now I'm wigging out with all these symptoms and want to know if I just need to continue through this because they will go away when my hormones level out. My hormone levels were almost 0, not exaggerating. Estrogen, progesterone, testosterone and thyroid. We started treating the thyroid first thinking it was the one that created all my sleep problems and more but now I'm reading that when your progesterone is low your estrogen tries to balance out and those effect your thyroid. It's all connected. I'm also wondering if going to a specialist verses my regular doctor would be smart because they might have known all of this in the first place and might save me troubles down the road. It's just all so expensive.
More questions for: Progesterone
I've just been diagnosed with pancolitis. I've been experiencing flare-ups, which have been relatively manageable, on my left colon occasionally for a good part of the last ten years or so but a colonoscopy this week revealed that inflammation has become widespread throughout my colon. My symptoms have taken a new complexion with this new development and I would like to know how others with similar symptoms cope with their condition.
Hi, I suffer from perimenopausal symtoms - especially mood-related in the last part of the hormone-cycle. I have suffered from heavy PMS (psycological symtoms) all my life. These became worse after a hysterectomi last year. I quitted phytoestrogen a couple of months ago because of this, and started use progesterone-cream. This made my life a lot easier with regard to the physical symtoms, but I still hope to get more the relief in my psycic symptoms.
I have just started bidentical hormone therapy. I have had alot of itching mainly on back and stomach areas and armpits. I dont know if its the progestrone or estrogen or testrone. please any feedback appreciated
More reviews for: Progesterone
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.